Women's Health Community
Cramping after stopping the pill
About This Community:

A community for people with Women's Health-related concerns. Ask a question, join a conversation, share experiences: medical conditions, general health, and management.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Cramping after stopping the pill

I had my period starting on the May 8th after my period I did not start a new pack of pills.  Starting on the 15th I had slight bleeding and cramping.  My dicharge is a red after I have sex but the bleeding has stoped.  I am still having cramps what is going on with my body?
Post a Comment
To
Recent Activity
517872_tn?1454784861
Blank
senseanonymous  commented on SOY
3 hrs ago
2020005_tn?1417986816
Blank
Des_a_rae, and KTowne commented on Des_a_rae's status
3 hrs ago
1236893_tn?1408490528
Blank
gymdandee commented on SOY
4 hrs ago
Blank
Menstrual Tracker
Track your cycles
Start Tracking Now
Blank
Weight Tracker
Reach your weight goals
Start Tracking Now
Top Women's Health Answerers
134578_tn?1446090952
Blank
AnnieBrooke
OR
136956_tn?1425609872
Blank
ticked
Mississauga, ON
Avatar_f_tn
Blank
old_before_my_time
4851940_tn?1385441629
Blank
jemma116
United Kingdom
973741_tn?1342346373
Blank
specialmom
Avatar_f_tn
Blank
ipurr2
Tucson, AZ
Women's Health Community Resources
Top Women's Health Answerers
134578_tn?1446090952
Blank
AnnieBrooke
OR
136956_tn?1425609872
Blank
ticked
Mississauga, ON
Avatar_f_tn
Blank
old_before_my_time
4851940_tn?1385441629
Blank
jemma116
United Kingdom
973741_tn?1342346373
Blank
specialmom
Avatar_f_tn
Blank
ipurr2
Tucson, AZ